# SDR 00FDEA00009

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Out Of Adjust
- Location: Le Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

00-9 - IN FLT, AFT SLAT RETRACTION SPD LIMIT ZIPPER DID NOT GO AWAY AS IT SHOULD HAVE.  RECYCLED SLATS, NO HELP.  FOUND VMO/MMO SWITCH IN FWD AVIONICS COMP.  IN THE ALT POS.  REPOSITIONED SWITCH TO NORM POS.  CKS NORMAL.
